Hi everyone!

I'm actually asking this on behalf of my mother. She's 51 years old and has recently stopped taking her birth control. I think she was on Femulen, which is apparently the mini-pill/POP (I have never been on birth control and know very little about it!). She's been on birth control for a long time - I'd say at least 10 years, if not a lot longer. She says she hasn't had a period in years either.

She's now experiencing a pain that started as a burning pain in her lower back and has moved down so it's now in her pelvic region. It's now more of an ache than a burning pain. It's not incredibly severe, but it is annoying. It hurts when she coughs and sneezes, and it hurts when she poos and pees, but she says that isn't a burning pain either, more of an ache like you get when you're constipated. She's also experiencing a shooting pain when she sits down. She says it feels like trapped gas and what she's describing sounds like the cramps I get when I'm on my period. She started experiencing it on Friday night, and she stopped taking her birth control pill about two weeks ago.

Is it possible that she's about to start a period, or having ovulation cramps or something? She was under the impression that she was going, or had gone through, the menopause, but her first thought was that this was a period pain.

She's refusing to call NHS Direct or make an appointment with the doctor - she just keeps telling me to google things, so I thought I'd go one better and ask here!
hey all!
i just found one of the coolest gyno's who understands that i don't like to take antibiotics, therefore she prescribed Fem Dophilus a probiotic to treat bacterial vaginosis. just wondering if anyone has experience taking Fem Dophilus.
Hi there!

I just have a question about changes within periods as you age. I can't be on hormonal BC so my periods aren't 'regular' as such. My cycle varies from 25-29 days. I've noticed over the past year my period start to change. I used to have 5 days of heavy bleeding with 2 days of brown bleeding. Now I have 2-3 days of heavy bleeding and 2 days of brown bleeding/spotting. I'm 25 and have been having periods since I was 11.
I guess a visit to the gyno is in order but I was wondering if anyone of a similar age to me is experiencing the same thing?
i know its normal to get spotting when first starting hormones, but ive been taking hormones for over a year. i started with loestrin24, and after about 6 months i started the nuvaring. i started on the pill when i was diagnosed with PCOS due to periods that were 3 weeks long, but very light, spotting-like.

spotting first occurred with both in the beginning of both hormones, but i haven't had that in a long time. this month, randomly, i spotted for an hour during week 2, and had a heavier spot, possibly period, while in week 3, all while wearing the nuvaring.

i believe i have been having hot flashes this month, too. also i had this manic (weird panic attack but without fear.. not sure what it was) episode around week 1-2 which lasted for about an hour until i was forced xanax. i slept, and got sick when i woke up. this is when i took the antibiotics the 2nd time. after that, it seems when the spotting issues and hot flashes started.

i have taken antibiotics twice in the past one and a half months, but i hear this doesn't affect non-oral medication.

the only other things i take are omega 3s, a multivitamin, and coenzyme q10.

i'm not sure if this matters, but often the rings sits low in my canal and i can feel it at the opening. could this affect absorption of hormones?

i am emotional and vaginally dry, so im /considering/ switching to some other pill. that, and the ring costs a buttload because of the unavailability of generics. im most comfortable with the ring, though, because i'm too anxious to remember to take the pill every day.

Q: should i do the tedious thing and go to my gyno to talk about this? or should i take my ring out, and call this a 3 week period? are these symptoms common with nuvaringers?

on another note, which i should probably ask a PCOS forum possibly, but maybe there are a few out there... i seem to have to eat snacks probably every hour of the day, or else i feel lightheaded and can't even socialize correctly. i don't feel hungry, but i feel like my blood sugar drops right away. it has stopped a bit after taking some of my vitamins, but not completely. could this be affected by hormone intake?
7:35 pm - 04/27/2010

A Strange Question...

Ok guys,
Here it is- I live with roommates, like share a room, and my bf lives with his parents, so they are okay letting me spend the night over.... but I get really loud during sex, like i can't control it, and if i do try to be quiet, i don't get the same pleasure out of the experience....like when I have an orgasm a let out sort of a scream... i tried putting a hand in my mouth, but then it throws off the orgasm.... i'm just embarrased his parents hear me, and being so loud i think they do... do any of you girls have a similar experience? any tricks? thanks:)
8:17 pm - 04/27/2010

Birth control help

I'm just so upset at myself at the moment. I've been sick with a runny nose and a cough which has led me to being tired. I should have just rescheduled.

I've put this pap smear off for a few months because my old mid wife left and, other than that specific woman, I hate going to the doctor in general. She was a very nice woman who cared about her patients and gave out free samples of birth control pills. Today none of that was there. The doctor was rushed with me and made me feel like I was a waste of her time. I have been on Yaz, Yasmin, a generic version of Yasmin, Ortho Cyclen Lo, and Ortho Cyclen. All have made me an emotional mess (more specifically the Yas/Yasmin ones were the craziest). I've been off of Ortho Cyclen for only about three months now. I just had wanted to talk to the doctor and see if there was possibly a specific amount of [either hormone in the pills] that might have been the cause behind my mood swings. The doctor said it was most likely I'd be that way on all birth control pills and didn't even bother looking into it. The thing is that there are so many other birth control pills out there that I haven't even tried. The doctor just up and prescribed me what I had been on last (Ortho Cyclen) and didn't even give me any samples (my mid wife would give a sample each time I'd visit her).

What do you do when you feel a doctor's rushing you out the door?
What should I do about getting different birth control pills. Should I even try or am I doomed to be some crazy woman when on them?

Lately when I am having sex or having a solo session (even a 2 minute quickie) I get SUPER lubricated down there. Solo-sess I don't mind so much because I don't get off through insertion so the decrease in friction doesn't cause issues there but during sex it just gets a bit outrageous! Like it is just a MESS. The boyfriend really seems to enjoy it (probably thinks it has to do with his abilities haha) and but it makes it less pleasurable for me when I can't feel him after a few minutes because it is so soaked. He also is uncircumcised so it is already low on the friction down there. I know we could pause and get a towel to dry it down a bit but besides that is there any cure for this? Also, is there any cause of this? Should I be concerned? I used to remain quite during masturbation and my partner and I have been having regular sex for 3 months so the novelty has slightly worn down so I don't really think that particularly HE is the reason (although he likes to think he is), it seems more of a personal condition o_O.

on a different note-
Do you prefer circumcised or uncircumcised men? Also, if you care to share, why one or the other?

Thanks Yall <3
This page was loaded Dec 4th 2020, 11:57 pm GMT.